# SDR SWAA2025123038181

- Difficulty date: November 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD CARGO BAY AFT SHIELD, BS 500+1- 500+19, RBL 22, WL 156,  MULTIPLE AREAS AROUND NUT PLATE HOLES.   REMOVED AND REPLACED FWD CARGO BAY AFT SHIELD IAW SRM 51-40-02-0G-0, DWG 143A0080.
